# SDR HEEA108877

- Difficulty date: April 14, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- Aircraft time: 8,463 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B332M
- Condition: Loose
- Location: Fire Warn Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 FIRE WARNING LIGHT FLASHING, RETURNED AND LANDED WITHOUT INCIDENT.  FOUND WIRE TERMINAL RETAINING NUT AT DETECTOR LOOSE.  REPAIRED.
